Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mcffalcao

Does your face burn with acne.org products?

Recommended Posts

Hi everyone!

I'm on the 5th week of the regimen with acne.org products, but every time I aplly moisturizer after apllying BP, my face really burns!! Is this normal or should I stop using this products?

Thanks!

Marta

Share this post


Link to post
Share on other sites

There are so many who have this problem, that is almost doesn't seem right. I'm fine with the BP, its once you stick on the moisturizer, its like something in it reactions with bp when it mixes. It's so weird too, because it takes care of flakes, and does its job. Once I've let it set in, my face is slightly red, and looks kinda okay, but it feels like acid for some hours sometimes. Oh! And at night, same thing, but when I wake up, the sting is gone, and my skin looks perfect, its just so bizarre. I am dying for this new formulation of moisturizer Dan is working on. Any recent news about that?

Share this post


Link to post
Share on other sites

From the FAQs:

Q: When I apply the moisturizer it burns/stings. What should I do?

A: Some people may experience light burning or stinging when they are new to the Regimen. The skin may be sensitive from the benzoyl peroxide and this may cause an uncomfortable sensation when the moisturizer is applied. This usually goes away within a few weeks as the skin adjusts to the new products. If it doesn't, you may want to try a different moisturizer. See our recommended products page. Also, be sure you did not start out with one of the AHA moisturizers. If you are going to use one of them, it's usually best to wait at least a month before doing so. The glycolic acid and/or lactic acid in them may create a brief sting or burning sensation to the skin.

Share this post


Link to post
Share on other sites
There are so many who have this problem, that is almost doesn't seem right. I'm fine with the BP, its once you stick on the moisturizer, its like something in it reactions with bp when it mixes. It's so weird too, because it takes care of flakes, and does its job. Once I've let it set in, my face is slightly red, and looks kinda okay, but it feels like acid for some hours sometimes. Oh! And at night, same thing, but when I wake up, the sting is gone, and my skin looks perfect, its just so bizarre. I am dying for this new formulation of moisturizer Dan is working on. Any recent news about that?

That's exactly it. That's what happens to me, the burning sensation starts the minute I apply the moisturizer! I don't know anything about a new moisturizer, but that would be great. For now I'm just going to try another moisturizer, like it says in the c'est la vigne post, to see if still burns.

Edited by mcffalcao

Share this post


Link to post
Share on other sites

The most important part is to let the BP dry properly before applying moisturizer. Failing to do so, you'll spread a mix of BP and moisturizer around, and when that starts to absorb, the combined effect can be really irritating.

Try waiting for 20-25 minutes between BP and moisturizer application, instead of the recommended 15 minutes. Your face should feel completely dry and smooth before _gently_ applying the moisturizer.

Share this post


Link to post
Share on other sites
The most important part is to let the BP dry properly before applying moisturizer. Failing to do so, you'll spread a mix of BP and moisturizer around, and when that starts to absorb, the combined effect can be really irritating.

Try waiting for 20-25 minutes between BP and moisturizer application, instead of the recommended 15 minutes. Your face should feel completely dry and smooth before _gently_ applying the moisturizer.

This could be a viable sollution in the evenings, but I don't think many of us have the time to wait almost half an hour every morning :\ I mean, I get up at 5-5:30 AM every morning and I just barely have enough time to wait out the 5 minute minimum between the BP and moisturizer.

I refuse to get up any earlier than that, the tempo is killing me as it is.

Edited by ficho

Share this post


Link to post
Share on other sites

I have the same exact issue with the burning after applying the moisturizer. I've even tried waiting the 20-25 minutes, and it still does it. It gets itchy too. But, the results I'm getting from the Regime are great and I don't want to stop using any of the products! This is the first time ever my skin has been this clear. So I put up with the itching and burning. I hope my skin will adjust eventually.

Share this post


Link to post
Share on other sites

the one thing i've noticed is that if i put on AHA anytime close after i shave- even a few hours after i shave, the AHA stings the living &$(% out of my face. feels like my face is on fire. it's really bad. i have to make sure not to put on any AHA until *several* hours after i shave, which seems a little strange.

i haven't had much of a problem with the moisturizer. nothing nearly like the AHA, anyway.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×